# SDR DL76K030810

- Difficulty date: September 3, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 15,603 hours, 7,402 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 4875A
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FUMES IN COCKPIT, GOT STATUS MSG FWD EQUIPMENT EXH FAN.  RETURNED TO FLL.  09:35 INSPECTED FAN AREA AND RECEIVED DISPATCH APPROVAL FOR MEL 21-58-04B.  09:50 COMPLETED CONFERENCE CALL WITH MA AND SHIFT SUPERVISOR 10:15 MTC COMPLETE, REPLACED FAN.  OPS NORMAL.  REMOVED MCO/PLAC.
